Couldn't find what you looking for?

TRY OUR SEARCH!

someone please help!! my boyfriend came inside me april 27.. 3 days later on april 30 i took plan b (so like 70 hours later). i got terrible side effects. ive used plan b three times in my life. i took the first pill 2 years ago. took the second last march. and my third one this april. and its been terrible!! migranes, cramps, irritability. now 4 days later (last night) my and my boyfriend had sex and i came home and had spotting.. not sure if it was from sex.. i it was the plan b pill or if it was implantation bleeding. i read implantation bleeding cam happen 6-8 days after unprotected intercourse.. please help!!!

Loading...

Hi Guest,

It's unlikely that you are pregnant as you took Plan B in time.  The spotting could be as a result of you having sex OR it is a very common side effect of Plan B.

Remember too, your period can be early or late.

Wait two weeks from when you had sex and test.

What are you using for protection besides Plan B?  Such as "last night?"

 

Reply

Loading...

we dont use protection he just pulls out. weve pulled out ever since ive started having sex and never got pregnant. but we wanted to cum inside me 3 times just to feel closer. im not healthy enough foe birth control. i actually just started having heavier bleeding ao i know its not inplantation bleeding! thank u so much
Reply

Loading...

plan b should not be used as a regular birth control it has way too many hormones in it... if you are not healthy enough to be on birth control, then you need to use condoms. it sounds like you are very young, trust me you do not want to ruin your life with a child. not only do you have to worry about getting pregnant but also STDs.....
Reply

Loading...